Positive solutions of elliptic equations in two-dimensional exterior domains.
Portugaliae mathematica, Tome 52 (1995) no. 4, pp. 471-474
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1995__52_4_47417,
author = {Constantin, Adrian},
title = {Positive solutions of elliptic equations in two-dimensional exterior domains.},
journal = {Portugaliae mathematica},
pages = {471--474},
year = {1995},
volume = {52},
number = {4},
zbl = {0839.35037},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1995__52_4_47417/}
}
Constantin, Adrian. Positive solutions of elliptic equations in two-dimensional exterior domains.. Portugaliae mathematica, Tome 52 (1995) no. 4, pp. 471-474. http://geodesic.mathdoc.fr/item/PORMA_1995__52_4_47417/